Table of Contents
Journal of Operators
Volume 2013, Article ID 532867, 8 pages
http://dx.doi.org/10.1155/2013/532867
Research Article

On -Tupled Coincidence Point Results in Metric Spaces

1Department of Mathematics, Aligarh Muslim University, Aligarh 202 002, India
2Department of Mathematics, Faculty of Science, Al-Azhar University, Assiut 71524, Egypt
3Department of Mathematics, Faculty of Science, King Khalid University, Abha 9004, Saudi Arabia
4Department of Mathematics, Bengal Engineering and Science University, Shibpur, Howrah, West Bengal 711103, India

Received 12 November 2012; Revised 1 February 2013; Accepted 5 February 2013

Academic Editor: Qingkai Kong

Copyright © 2013 Mohammad Imdad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. W. Boyd and J. S. W. Wong, “On nonlinear contractions,” Proceedings of the American Mathematical Society, vol. 20, pp. 458–464, 1969. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. Lj. B. Cirić, “A generalization of Banach's contraction principle,” Proceedings of the American Mathematical Society, vol. 45, pp. 267–273, 1974. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. Lj. B. Cirić and J. S. Ume, “Multi-valued non-self-mappings on convex metric spaces,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 60, no. 6, pp. 1053–1063, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Lj. B. Cirić, “Coincidence and fixed points for maps on topological spaces,” Topology and Its Applications, vol. 154, no. 17, pp. 3100–3106, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. Lj. B. Cirić, “Fixed point theorems for multi-valued contractions in complete metric spaces,” Journal of Mathematical Analysis and Applications, vol. 348, no. 1, pp. 499–507, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. D. Dorić, Z. Kadelburg, and S. Radenović, “Coupled fixed point results for mappings without mixed monotone property,” Applied Mathematics Letters, vol. 25, no. 11, pp. 1803–1808, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  7. N. Hussain, “Common fixed points in best approximation for Banach operator pairs with Cirić type I-contractions,” Journal of Mathematical Analysis and Applications, vol. 338, no. 2, pp. 1351–1363, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  8. M. Jleli, V. Ćojbašić-Rajić, B. Samet, and C. Vetro, “Fixed point theorems on ordered metric spaces and applications to Nonlinear beam equations,” Journal of Fixed Point Theory and Its Applications. In press.
  9. Z. Liu, Z. Guo, S. M. Kang, and S. K. Lee, “On Cirić type mappings with nonunique fixed and periodic points,” International Journal of Pure and Applied Mathematics, vol. 26, no. 3, pp. 399–408, 2006. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. J. Nieto and R. Rodríguez-López, “Contractive mapping theorems in partially ordered sets and applications to ordinary differential equations,” Order, vol. 22, no. 3, pp. 223–239, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. J. Nieto and R. Rodríguez-López, “Existence and uniqueness of fixed point in partially ordered sets and applications to ordinary differential equations,” Acta Mathematica Sinica (English Series), vol. 23, no. 12, pp. 2205–2212, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. K. Pathak, Y. J. Cho, and S. M. Kang, “An application of fixed point theorems in best approximation theory,” International Journal of Mathematics and Mathematical Sciences, vol. 21, no. 3, pp. 467–470, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. A. C. M. Ran and M. C. B. Reurings, “A fixed point theorem in partially ordered sets and some applications to matrix equations,” Proceedings of the American Mathematical Society, vol. 132, no. 5, pp. 1435–1443, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. B. K. Ray, “On Ciric's fixed point theorem,” Fundamenta Mathematicae, vol. 94, no. 3, pp. 221–229, 1977. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. H. Aydi, “Some coupled fixed point results on partial metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 647091, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. B. S. Choudhury and A. Kundu, “A coupled coincidence point result in partially ordered metric spaces for compatible mappings,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 73, no. 8, pp. 2524–2531, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. B. S. Choudhury and P. Maity, “Coupled fixed point results in generalized metric spaces,” Mathematical and Computer Modelling, vol. 54, no. 1-2, pp. 73–79, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. B. S. Choudhury, N. Metiya, and A. Kundu, “Coupled coincidence point theorems in ordered metric spaces,” Annali dell'Universitá di Ferrara, vol. 57, no. 1, pp. 1–16, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. F. Sabetghadam, H. P. Masiha, and A. H. Sanatpour, “Some coupled fixed point theorems in cone metric spaces,” Fixed Point Theory and Applications, vol. 2009, Article ID 125426, 8 pages, 2009. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. H. Aydi, “Some coupled fixed point results on partial metric spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 647091, 11 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  21. V. Lakshmikantham and L. Cirić, “Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 70, no. 12, pp. 4341–4349, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  22. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods & Applications A, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet